# SDR DALA13049639207

- Difficulty date: October 2, 2013
- Submitted: October 4, 2013
- Operation: Air carrier
- Aircraft: N907DA
- Make and model: Doug MD-90-30
- Aircraft serial: 53387
- Aircraft time: 49,082 hours, 26,028 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Corroded
- Location: Bs 1288
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY BS 1288, L29-30R, SHEAR TIE IS CORRODED.  REMOVED CORROSION.  FOUND TO BE OUT OF LIMITS.  REMOVED AND REPLACED SHEAR TIE IAW SRM 51-30-02.
